MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. RESOLVE® LOCKING DRAINAGE.CATHETER; CATHETER, IRRIGATION

MERIT MEDICAL SYSTEMS INC. RESOLVE® LOCKING DRAINAGE.CATHETER; CATHETER, IRRIGATION
Catalog Number RLC-8-038/C
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.
 
Event or Problem Description
The account alleges during prep for a procedure, the introducer was found bent.The procedure was finished using a new device.No additional patient consequence to report.

Brand Name
RESOLVE® LOCKING DRAINAGE.CATHETER
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22913080
Report Number1721504-2025-00292
Device Sequence Number15758448
Product Code GBX
UDI-Device Identifier00884450580721
UDI-Public00884450580721
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRLC-8-038/C
Device Lot NumberI3157407
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown